# SDR UIEA2012101300471

- Difficulty date: October 10, 2012
- Submitted: October 15, 2012
- Operation: Air carrier
- Aircraft: N429MC
- Make and model: Boeing 747481
- Aircraft serial: 24833
- Aircraft time: 88,741 hours, 12,388 cycles
- System (JASC): 5200 · Doors
- Part: Battery
- Part number: 900835A
- Part serial: 15052
- Condition: Weak
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

CHECK FOUND LT UPPER DOOR BATTERY NO TEST.  SWAPPED BATTERY CONFIRMED WEAK.   REPLACED BATTERY.
